Actifed Tabs 12S

€7.00

Bestseller
Code 5010123667290

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose.

Add to Basket
Product Information

Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh

How to use this product

Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.

Ingredients

Ingredients: Each tablet contains: 2.5mg Triprolidine Hydrochloride and 60mg Pseudoephedrine Hydrochloride. Other ingredients: Lactose Monohydrate, Maize starch, Povidone, Magnesium stearate (E572).

Delivery Info

We are pleased to offer both delivery and collection services from our online shop. Delivery is FREE on orders over €39 to Ireland and the UK, and €6.99 for orders under €39. 

Collection is available free on all orders.

View all Delivery & Collection information

Returns Policy

We want you to be happy with your products purchased. If your order arrives with an item that is broken or damaged or if you receive and incorrect product, please contact us within 7 working days. We will happily replace the product or issue a full refund.

View our full Returns Policy

Click to view complete product details

Related Products

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty